| Model Number |
96280 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/17/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The network communication was restored via starting the service utility for the xhibit telemetry receiver (xtr).Investigation of the xtr logs was conducted by a spacelabs healthcare product support specialist and it was confirmed that the xtr had lost network connection for thirty minutes, however it could not be determined what caused the loss of the network communication.Note regarding b4, udi field: only the gtin information for the reported device was provided as the serial number was not available.
Event or Problem Description
The customer reported that while monitoring telemetry patients they lost network connectivity to the xhibit telemetry receiver, resuting a loss of monitoring.There was no patient or user harm associated with this event.